# SDR DXTA2012123105221

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 9,432 hours, 5,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11506K0106
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HYDRAULIC VOLUME LOW,  AMBER CAS ILLUMINATED DURING GEAR RETRACTION.  HYD QTY INDICATED 0 PERCENT.  ACFT INSPECTED, RT MLG FOUND RETRACT LINE LEAKING.   REMOVED LINE IAW MM 32-30-04.  INSTALLED RT GEAR RETRACT LINE IAW MM 32-30-00.    PERFORMED LANDING GEAR SWINGS, LEAK CHECK AND CLEARANCE CHECK OF RT GEAR RETRACT LINE IAW MM 32-30-00.  LEAK AND CLEARANCE CHECKED GOOD.
